MathSciNet Relay Station
MathSciNet bibliographic data
MR1897874 (2003b:37024) 37B25 (37C10 37C20 37C75)
Morales, C. A.; Pacifico, M. J. Lyapunov stability of $\omega$-limit sets. Discrete Contin. Dyn. Syst. 8 (2002), no. 3, 671–674.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement